I’m a 40 yr female, I’m 5’3 and weigh 140lbs (Losing weight to get back to 125). I started exercising regularly and take phentermine pills, HCG and B12 shots for diet about once or twice a week. My recent blood pressure reading was 134/99. It has dropped and is steady around 127/94 but I think that might still be high? Sometimes I workout hard enough for my muscles to hurt for a couple days after. I drink alcohol occasionally, maybe 2-3 drinks per month but not in access. I eat clean. No soda. Drink lots of water. In the past I took Adderall and smoked for 8 years. More recently I’ve been feeling pain in my kidneys. I can feel them mostly on the right side in my back. How damaging are the stimulants to my kidneys? Are the shots damaging as well? I have had more frequent UTI’s. Whereas I use to rarely get them. My grandmother has stage 3 kidney disease. Is it normal for the kidneys to hurt once in a while? Do my symptoms warrant a visit to the dr.? I have only ever had one really severe kidney infection that I know of several years ago. I don’t want to damage my kidneys beyond repair. Thank you.

Pain is a very unusual presentation for kidney disease. In most cases, back pain or flank pain is caused by musculoskeletal issues. If your treatments are supervised by a physician, I suggest you consult with your physician. Phentermine can cause an increase in the blood pressure, and this could require attention.  I suggest that you discuss your concerns with your physician.

Advertisements
This entry was posted in Ask the Doctor, Kidney-Related Health Questions, Medication and Kidney Function. Bookmark the permalink.